# SDR DALA2015061003736

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON ANTI-FLOAT TAB UPPER SURFACE AT RT ELEVATOR.    ANTI-FLOAT TAB WAS REPAIRED IAW SRM 55-04 PAR 2.
